2018
Том 70
№ 9

All Issues

Sokolov N. P.

Articles: 6
Article (Ukrainian)

Use of multidimensional matrices for studying a collection of discrete Markov chains

Sokolov N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 33–41

Article (Ukrainian)

On the stability of the null solution of systems of partial differential equations

Sokolov N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 66—72

Article (Ukrainian)

Application of functions of multidimensional matrices to the solution of systems of linear partial differential equations of high order

Sokolov N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 494–507

Article (Ukrainian)

Quasispectral properties of p-dimensional matrices (p ≥ 2)

Sokolov N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 67–79

Article (Russian)

Operations on space matrices

Sokolov N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 67-79

Brief Communications (Russian)

On some multidimensional determinants with integer elements

Sokolov N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 1. - pp. 126-132